This paper deals with the multiplicity results of positive solutions of one-dimensional singular p-Laplace equation (\varphi_p(u'(t)))'+a(t)f(t,u(t),u'(t))=0, 0
p-Laplacian; Avery-Peterson fixed-point theorem; positive solution; boundary value problem
LI, XIANG-FENG and ZHAO, PEI-HAO
"The Existence of Triple Positive Solutions of Nonlinear Four-point Boundary Value Problem with p-Laplacian,"
Turkish Journal of Mathematics: Vol. 33:
2, Article 4.
Available at: https://journals.tubitak.gov.tr/math/vol33/iss2/4